# SDR DL777070327

- Difficulty date: April 12, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 31,367 hours, 4,846 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 26,584 hours, 4,399 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GOT ENG A/I R ON GRND WITH SWITCH TO ON POSITION.  RTB, FWD TO MCO/PLAC 30-21-01B.  VLV LOCKED IN OPEN POS.  CONN REMOVED FROM CONTROLLER AND TIED BACK.
